# SDR FDKA200804162

- Difficulty date: April 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 15,422 hours, 14,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5964 BWI-IAD (1537 PHX LCL).  LAVATORY FIRE WARNING IN-FLIGHT WITH THE WARNING EXTINGUISHING AFTER A PERIOD OF TIME.  THE CREW REPORTED, INSPECTED THE LAVATORY AREA FOR SIGNS OF FIRE OR SMOKE WITH NONE NOTED.  MX COULD NOT DUPLICATE, NO DEFECTS NOTED, OPS NORMAL.
